# SDR ASOA2014050110450

- Difficulty date: April 9, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,162 hours, 9,572 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOORBEAM CRACKED.     REPAIRED IAW REO 690-53-11-663.    MAJOR REPAIR.
